PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On time regularity properties of bounded linear operators

Volume 112 / 2017

Zoltán Léka Banach Center Publications 112 (2017), 211-220 MSC: Primary 47A30, 47A10, 47B38; Secondary 47A35, 47G10. DOI: 10.4064/bc112-0-12


We offer a survey on the decay rates of subsequent differences of operator powers.


  • Zoltán LékaMTA Rényi Alfréd Institute of Mathematics
    Reáltanoda u. 13–15
    Budapest 1053, Hungary

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image